# SDR DALA2019012500516

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 72,202 hours, 53,500 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON PREVIOUS REPAIR DOUBLER OF WEB Y = 1485 CANT, 11 HRS AT AFT ACCESSORY COMPARTMENT. REPAIR DOUBLER OF WEB Y =1485 CANT, 11 HRS AT AFT ACCESSORY COMPARTMENT WAS REPLACED PER ERA 537343-14MA REV.B SECTION III. (LP0917292)
